Previous |  Up |  Next


Title: Some remarks on non-special coherent Aronszajn trees (English)
Author: Hrušák, Michael
Author: Ranero, Carlos Martínez
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 33-40
Summary lang: English
Category: math
MSC: 03E05
MSC: 03E35
idMR: MR2194042
Date available: 2012-10-06T02:26:58Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_6.pdf 435.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo